# SDR DL76G060687

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 23,519 hours, 10,433 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Nut
- Condition: Loose
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 LEAKING DOWN IN FLT T/S SYS FOUND NUT LOOSE AT REGULATOR.  RETIGHTENED NUT, PERFORMED LEAK CHECK OPS OK.
